# SDR AALA202503260192

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 21,211 hours, 9,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATHWAY MARKING LIGHT AT EXIT ROWS 16 ABC AND 17 ABC ARE OUT. REPLACED EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06.
